# SDR IPXA2016041101997

- Difficulty date: April 9, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,018 hours, 10,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: W20130
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED.   R & R EMERGENCY LIGHT TEST SWITCH WD 33-51-01. OPS TEST PASSED.
